# SDR AALA201905319022

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,941 hours, 8,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RT LATERAL SHEAR PLATE HAS 2.5" CRACK AT FR 68-70, STR 23. REPLACED RT LATERAL SHEAR PLATE IAW DRAWING D53474180 AND SRM 51-42-11.
